<  Back to the Polytechnique Montréal portal

The Metric cutpoint partition problem

Alain Hertz and S. Varone

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20660/
Journal Title: Journal of Classification (vol. 25, no. 2)
Publisher: Springer
DOI: 10.1007/s00357-008-9016-6
Official URL: https://doi.org/10.1007/s00357-008-9016-6
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Hertz, A., & Varone, S. (2008). The Metric cutpoint partition problem. Journal of Classification, 25(2), 159-175. https://doi.org/10.1007/s00357-008-9016-6

Statistics

Dimensions

Repository Staff Only

View Item View Item